MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; BANDAGE,ANTIBAC,ADHSV PAD,SHEER,3X4,10CT

MEDLINE INDUSTRIES INC.; BANDAGE,ANTIBAC,ADHSV PAD,SHEER,3X4,10CT
Catalog Number WRX940859V1
Health Effect - Clinical Codes Local Reaction (2035); Increased Sensitivity (2065)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the customer that after a tumor removal procedure that was performed on his back under his right shoulder, he applied a bandage to the area and experienced a reaction under the adhesive of the bandage.According to the customer, the procedure was performed on (b)(6) 2019 and the first bandage was used on (b)(6) 2019.The customer used a total of 4 different bandages and was changing the bandages daily prior to experiencing the reaction.The customer did not experience any issues with the first three bandages, but did notice a reaction after removal of the forth bandage.On (b)(6) 2019, after having the bandage on with some triple antibiotic cream for a couple of hours the bandage was removed and the area underneath the adhesive looked red and irritated in the shape of the adhesive.The customer felt pain and burning in the area that the bandage was placed and when he looked in the mirror he noticed a red welt in the area where the adhesive was located on his back.The customer has no known allergies.The customer has no known sensitivity to adhesives and has never experienced a reaction to a bandage in the past.The customer went to an urgent care center and the doctor prescribed triamcinolone 0.1% ointment and oral hydroxyzine 25mg for the customer's reaction.The sample involved in the reported incident was discarded and is not available to be retuned for evaluation.The customer reported that he threw the box away that contained the remaining bandages after he experienced the reaction.The customer stated that the swelling and discoloration are resolving with no further incident noted.No additional medical intervention was reported.Due to the need for medical intervention and in an abundance of caution, this is an mdr reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the customer applied a bandage to his skin and experienced a reaction under the adhesive of the bandage requiring medical treatment.

Common Device Name
BANDAGE,ANTIBAC,ADHSV PAD,SHEER,3X4,10CT
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9162175
Report Number1417592-2019-00163
Device Sequence Number305549
Product Code FRO
UDI-Device Identifier00311917185033
UDI-Public00311917185033
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberWRX940859V1
Device Lot Number19031
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight78